| Catalog Number |
94155 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
02/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The event of "incontinence due to l4-l5 disc herniation", deemed not device related, is considered an unexpected adverse drug experience.
Event or Problem Description
Healthcare professional reported via clinical study injecting a patient with 0.7ml right temple, 0.7ml left temple, 1.3ml right cheek, 1.3ml left cheek, 2.0ml chin using juvéderm® voluma® xc, 1ml right jawline, 2ml left jawline using juvéderm® volux¿ xc, 0.7ml right nasolabial fold, 0.7ml left nasolabial fold using juvéderm® ultra plus xc, and 1ml right cheek, 1ml left cheek using skinvive¿ by juvéderm®.One month later, patient was injected with 1ml right temple, 1ml left temple, 1.4ml right mid-face, 2ml left mid-face using juvéderm® voluma® xc and 1.2ml left nasolabial fold using juvéderm® ultra plus xc.Three weeks later, patient developed non device related urticaria and eczema in the right posterior jawline near the juvéderm® volux¿ xc injection site.Ten days later, patient was treated with claritin 10mg, pepcid 1 tablet, hydrocortisone cream 1%.Symptoms are ongoing.This was the initial use of the syringe.Approximately three weeks later, patient experienced "sudden, new onset urinary incontinence [not device related] and presented to the emergency department".Patient was in a car accident 6 years prior where they experienced a l4-l5 disc slip.Treatment was not required at the time.Patient underwent an emergency laminectomy of the l4-l5 and is recovered.This relates to the second injection of juvéderm® ultra plus xc.
Event or Problem Description
Healthcare professional reported via clinical study injecting a patient with 0.7ml right temple, 0.7ml left temple, 1.3ml right cheek, 1.3ml left cheek, 2.0ml chin using juvéderm® voluma® xc, 1ml right jawline, 2ml left jawline using juvéderm® volux¿ xc, 0.7ml right nasolabial fold, 0.7ml left nasolabial fold using juvéderm® ultra plus xc, and 1ml right cheek, 1ml left cheek using skinvive¿ by juvéderm®.One month later, patient was injected with 1ml right temple, 1ml left temple, 1.4ml right mid-face, 2ml left mid-face using juvéderm® voluma® xc and 1.2ml left nasolabial fold using juvéderm® ultra plus xc.Three weeks later, patient developed non-device related urticaria and eczema in the right posterior jawline near the juvéderm® volux¿ xc injection site.Ten days later, patient was treated with claritin 10mg, pepcid 1 tablet, hydrocortisone cream 1%.Symptoms are ongoing.This was the initial use of the syringe.Approximately three weeks later, patient experienced "sudden, new onset urinary incontinence [not device related] and presented to the emergency department".Patient was in a car accident 6 years prior where they experienced a l4-l5 disc slip.Treatment was not required at the time.Patient underwent an emergency laminectomy of the l4-l5 and is recovered.This relates to the second injection of juvéderm® ultra plus xc.
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: c1, c3, d1, d4, h4, h6, h10.